# SDR R61A201905190524

- Difficulty date: May 19, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 300,084 hours, 23,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - LEFT HAND UPPER SHEET 2" FWD FR 85 - FR 86 HAS CORROSION AS MARKED. INSTALLED NEW SHEET (P/N: 170-86101-001) AT LT FR85-86 AND APPLIED TOPCOAT TO FASTENERS REF. SRM (51-40-08) (51-23-06)
